# SDR 95ZZZX1947

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 4647408
- Condition: Dry Lube
- Location: Lt Mlg
- Part time: 64,764 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOG - AFTER TAKEOFF, RECEIVED LEFT MLG UNSAFE LIGHT.  RETURNED TO BOG.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED LT MLG UPLATCH STUCK IN UNLATCH POSITION.  LUBRICATED UPLATCH, PERFORMED GEAR RETRACTION TEST AND FOUND OKAY.  PERFORMED OVERWEIGHT LANDING INSPECTION.  AIRCRAFT RETURNED TO SERVICE.   TOTAL CYCLES, 29,448.
